Heparin indukálta thrombocytopeniát és thrombosist követö syncumar-necrosis esete.

Translated title of the contribution: Syncumar-induced necrosis following heparin-induced thrombocytopenia and thrombosis

E. Pósán, S. Adi, G. Szűcs, J. Rigó, Z. Boda

Research output: Contribution to journalArticle

Abstract

The authors describe the combined occurrence of heparin-induced thrombocytopenia and cumarin-induced skin necrosis, a rare condition that has not yet been reported in Hungary. The 69-year-old woman had received prophylactic heparin treatment prior to total hip arthroplasty. The first complication that the anticoagulant therapy brought about was serious thrombocytopenia paradoxically associated not with bleeding but with deep vein thrombosis. The latter necessitated coumarin therapy which resulted in severe skin necrosis.

Original languageHungarian
Pages (from-to)945-948
Number of pages4
JournalOrvosi Hetilap
Volume136
Issue number18
Publication statusPublished - Apr 30 1995

Fingerprint

Acenocoumarol
Thrombocytopenia
Heparin
Thrombosis
Necrosis
Skin
Hungary
Venous Thrombosis
Arthroplasty
Anticoagulants
Hip
Therapeutics
Hemorrhage

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Heparin indukálta thrombocytopeniát és thrombosist követö syncumar-necrosis esete. / Pósán, E.; Adi, S.; Szűcs, G.; Rigó, J.; Boda, Z.

In: Orvosi Hetilap, Vol. 136, No. 18, 30.04.1995, p. 945-948.

Research output: Contribution to journalArticle

@article{6d1b00152bd849f5bafe01df49a45b5d,
title = "Heparin induk{\'a}lta thrombocytopeni{\'a}t {\'e}s thrombosist k{\"o}vet{\"o} syncumar-necrosis esete.",
abstract = "The authors describe the combined occurrence of heparin-induced thrombocytopenia and cumarin-induced skin necrosis, a rare condition that has not yet been reported in Hungary. The 69-year-old woman had received prophylactic heparin treatment prior to total hip arthroplasty. The first complication that the anticoagulant therapy brought about was serious thrombocytopenia paradoxically associated not with bleeding but with deep vein thrombosis. The latter necessitated coumarin therapy which resulted in severe skin necrosis.",
author = "E. P{\'o}s{\'a}n and S. Adi and G. Szűcs and J. Rig{\'o} and Z. Boda",
year = "1995",
month = "4",
day = "30",
language = "Hungarian",
volume = "136",
pages = "945--948",
journal = "Orvosi Hetilap",
issn = "0030-6002",
publisher = "Akademiai Kiado",
number = "18",

}

TY - JOUR

T1 - Heparin indukálta thrombocytopeniát és thrombosist követö syncumar-necrosis esete.

AU - Pósán, E.

AU - Adi, S.

AU - Szűcs, G.

AU - Rigó, J.

AU - Boda, Z.

PY - 1995/4/30

Y1 - 1995/4/30

N2 - The authors describe the combined occurrence of heparin-induced thrombocytopenia and cumarin-induced skin necrosis, a rare condition that has not yet been reported in Hungary. The 69-year-old woman had received prophylactic heparin treatment prior to total hip arthroplasty. The first complication that the anticoagulant therapy brought about was serious thrombocytopenia paradoxically associated not with bleeding but with deep vein thrombosis. The latter necessitated coumarin therapy which resulted in severe skin necrosis.

AB - The authors describe the combined occurrence of heparin-induced thrombocytopenia and cumarin-induced skin necrosis, a rare condition that has not yet been reported in Hungary. The 69-year-old woman had received prophylactic heparin treatment prior to total hip arthroplasty. The first complication that the anticoagulant therapy brought about was serious thrombocytopenia paradoxically associated not with bleeding but with deep vein thrombosis. The latter necessitated coumarin therapy which resulted in severe skin necrosis.

UR - http://www.scopus.com/inward/record.url?scp=0029654459&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0029654459&partnerID=8YFLogxK

M3 - Article

C2 - 7739854

AN - SCOPUS:0029654459

VL - 136

SP - 945

EP - 948

JO - Orvosi Hetilap

JF - Orvosi Hetilap

SN - 0030-6002

IS - 18

ER -